Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 6, NWS Austin/San Antonio, TX

May 8, 2023Fayette County, Texas

NWS Austin/San Antonio, TX issued this tornado warning at May 8, 2023, 4:43 PM CDT for Fayette County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2023, 4:43 PM CDT (21:43 UTC)
Expired
May 8, 2023, 5:15 PM CDT
In force
32 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Fayette County, TX

The radar

The Ft Hood radar (KGRK), 105 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 5:00 PM CDTHAIL 1.56 Sw La Grange, TXHAIL SIZE ESTIMATED VIA PUBLIC PHOTO ON SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2023-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2023-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2261 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

628 
WFUS54 KEWX 082143
TOREWX
TXC149-082215-
/O.NEW.KEWX.TO.W.0006.230508T2143Z-230508T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
443 PM CDT Mon May 8 2023

The National Weather Service in Austin San Antonio has issued a

* Tornado Warning for...
  Central Fayette County in south central Texas...

* Until 515 PM CDT.
    
* At 443 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Muldoon, or 7 miles southwest of La Grange, and is
  nearly stationary.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  La Grange, O'Quinn and Plum. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2980 9694 2983 9704 2997 9702 2988 9681
TIME...MOT...LOC 2143Z 227DEG 2KT 2984 9698 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

BRADY
2 follow-up statements
904 
WWUS54 KEWX 082200
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
500 PM CDT Mon May 8 2023

TXC149-082215-
/O.CON.KEWX.TO.W.0006.000000T0000Z-230508T2215Z/
Fayette TX-
500 PM CDT Mon May 8 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
FAYETTE COUNTY...
    
At 500 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Muldoon, or 7 miles southwest of La Grange, and is
nearly stationary.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
La Grange and O'Quinn. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2986 9704 2993 9694 2988 9681 2980 9694
      2983 9704
TIME...MOT...LOC 2200Z 262DEG 2KT 2983 9696 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

BRADY
434 
WWUS54 KEWX 082208
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
508 PM CDT Mon May 8 2023

TXC149-082218-
/O.EXP.KEWX.TO.W.0006.000000T0000Z-230508T2215Z/
Fayette TX-
508 PM CDT Mon May 8 2023

...THE TORNADO WARNING FOR CENTRAL FAYETTE COUNTY WILL EXPIRE AT 515
PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 2986 9704 2993 9694 2988 9681 2980 9694
      2983 9704
TIME...MOT...LOC 2208Z 227DEG 2KT 2983 9696 

$$

BRADY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 2:21 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 8, 2:21 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
221 PM CDT Mon May 8 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Tonight through Tuesday night)
Issued at 221 PM CDT Mon May 8 2023

|The latest GOES 16 satellite imagery, along with the latest regional
radar indicate storms have already started to light up along the
Sierra Madre Oriental Mountain range of northeastern Mexico. The
going thinking is that this convection will merge and grow upscale
into an MCS and move eastward late this afternoon into the evening
hours. After some coordination with SPC, a Slight Risk (Level 2 of
5) has been reintroduced for the Rio Grande Plains and southern
Edwards Plateau with large hail being the primary concern followed
by damaging winds. Storms will likely start out as hail threats
early evening before transitioning to a wind threat further to the
south over the southern Rio Grande Plains from Eagle Pass southward
into the CRP CWA. The main limiting factor today would be weak flow
aloft, however, with steep mid-level lapse rates and nasty levels of
instability, the thought is that storms will probably develop and
move off the higher terrain and over our western CWA. In fact, after
a cool start over the Rio Grande Plains and southern Edwards Plateau
in the lower to middle 60s, rapid warming has taken place as skies
remained clear. Some cumulus have started to bubble up over this
region, but activity is expected to start out west of the border
then move east.

Elsewhere, some of the 12Z CAMs indicated a threat for isolated to
scattered storms to develop over the middle Texas coast and slide
northward into the Coastal Plains early this afternoon. While cu
have started to bubble up over in this region, tops on the DCP RGB
do not indicate robust convection and things are likely still
somewhat capped from this morning's cloud cover. However, latest
ACARS soundings from AUS indicate that the cap may have already
eroded and convection could fire this afternoon by 20Z.
Additionally, latest SPC RAP mesoanalysis indicates significant
SBCAPE, on the order of 5000-6000 J/kg in place! Shear appears to be
the limiting factor here, but with such extreme instability, it
wouldn't take much to overcome weak shear.

On Tuesday, the shortwave disturbance over northern Mexico will
become closed off as a mid-level vorticity maximum over the Hill
Country. This should result in cooler temperatures along with
scattered to perhaps more numerous showers and thunderstorms
developing over the I-35 corridor, Hill Country, and Coastal Plains
Tuesday afternoon and evening. As of this writing, Tuesday is very
much so up in the air as far as convective development goes as
Monday's storms will place a big role in the placement and timing of
storms on Tuesday. Locally heavy rainfall could result in isolated
instances of flash flooding, especially where storms can train over
the same location. The forecast gets even MORE ACTIVE in the long
term. Please see below for more juicy details.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 221 PM CDT Mon May 8 2023

Scattered thunderstorms will remain possible Wednesday and Thursday
before the pattern becomes even more active and wetter from Friday
through this upcoming weekend.

While a closed off upper low is expected to exit our area toward the
east-northeast through Wednesday, enough lingering moisture along
with subtle shortwave energy and/or westerly flow aloft near the
southern flank of a stronger upper level system moving through the
Four Corners region should help aid in more diurnally driven
convection. This would be exacerbated by any lingering mesoscale
boundaries and/or features from convection from the day prior. With
temperatures peaking in the 80s for most and into the low 90s along
the Rio Grande, expect for instability to pool where SBCAPE could
exceed 3000 J/kg. Thursday looks to trend slightly higher with
instability as temperatures trend a couple of degrees warmer than
Wednesday and with a little less cloud cover. While the deep layer
shear remains quite modest, it could still remain sufficient enough
to where isolated strong to severe storms could be possible.

While the main upper level low that moved over the Four Corners
region is expected to pivot into the north-central plains into and
through Friday, a sub-tropical jet with the split flow aloft will
approach from the west and this helps to carve out a deeper upper
level trough over the Desert Southwest and across the Baja
California peninsula. These synoptic setups are notorious for
bringing in high amounts of moisture and precipitable water values
across our region are expected to approach 2 inches and into the
97.5 to 99 percentile anomalies for this time of year. The models
are remaining consistent on indicating a heavy rainfall event from
Friday night through the weekend. The midday update of the Day 5
excessive rainfall outlook (12Z Friday through 12Z Saturday) from
the WPC has expanded the slight risk to cover our western and
central portions of our CWA within a slight risk while a marginal
risk exists across the remainder of the area. The latest medium
range and ensemble guidance remains in good agreement with the
potential for several inches of rain with localized amounts that
could exceed 5 inches. As mentioned in the previous long term
forecast discussion, the NBM probabilities continue to indicate
greater than 50% chance of at least 3 inches of rain from Friday
through the weekend. While this is a good sign that a lot of the
area will receive beneficial rainfall, there is the concern for
Flash Flooding, if too much rain comes down in a too short of a
period of time. Otherwise, expect for cooler daytime temperatures
with all the cloud cover and moisture while the overnights will
remain warm and humid. Stay tuned to the forecast during the days
ahead as confidence increases leading up to this potential heavy
rainfall event.

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Mon May 8 2023

A tricky forecast this afternoon as hi res model guidance is all over
the place with thunderstorm placement. Will go with the trend and
stick with thunderstorms developing out west and impacting DRT,
followed by TEMPO groups at SAT and SSF for storms between 02-06Z.
Ceilings will remain VFR through late evening before going MVFR then
IFR briefly after 10-11Z through 14-15Z. At DRT, VFR ceilings are
expected through the period despite the prevailing TSRA between
23-05Z in the current forecast. Timing will need to be refined with
the 00Z TAF or perhaps amended if better agreement can be reached in
mesoscale guidance.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  85  68  81 /  20  50  30  50
Austin Bergstrom Intl Airport  68  84  66  80 /  10  50  30  50
New Braunfels Muni Airport     70  85  68  81 /  20  50  30  50
Burnet Muni Airport            67  84  66  81 /  30  40  20  40
Del Rio Intl Airport           71  93  72  90 /  30  30  40  20
Georgetown Muni Airport        68  84  66  79 /  20  50  30  50
Hondo Muni Airport             69  87  69  84 /  30  40  30  40
San Marcos Muni Airport        69  84  67  80 /  10  50  30  50
La Grange - Fayette Regional   72  82  69  81 /  10  60  40  50
San Antonio Intl Airport       70  85  69  81 /  20  50  30  40
Stinson Muni Airport           71  86  70  83 /  20  50  30  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...MMM
Long-Term...Brady
Aviation...MMM
Hazardous weather outlook, May 8, 2:48 PM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
248 PM CDT Mon May 8 2023

TXZ171>173-183>194-202>209-217>225-228-092000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
248 PM CDT Mon May 8 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Isolated to scattered thunderstorms are possible this afternoon
and into tonight across South Central Texas. The concern for
severe storms is generally west of Highway 281, mainly across the
southern Edwards Plateau and Rio Grande Plains. Large hail and
damaging winds are the most likely hazards, although locally
heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of excessive rainfall across portions of
the Coastal Plains Tuesday and Wednesday. The region has seen
wetter than normal conditions recently and additional heavy
rainfall could lead to minor flooding impacts.

We will be entering an even wetter pattern Friday through Sunday.
While it's too far away for any specific details, there will
likely be a threat for areas of heavy rain in the region next
weekend. Confidence is increasing in the risk for flooding impacts
during this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 8, 2:04 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
204 PM CDT Mon May 8 2023

TXZ209-081945-
Fayette TX-
204 PM CDT Mon May 8 2023

...A strong thunderstorm will impact portions of southeastern Fayette
County through 245 PM CDT...

At 203 PM CDT, Doppler radar was tracking a strong thunderstorm near
Weimar, or 10 miles northeast of Schulenburg, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Grange, Fayetteville, Swiss Alp, Dubina, Rutersville, Warrenton,
Ellinger, Walhalla, Willow Springs, Ammannsville, Rek Hill, Mullins
Prairie and Holman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2975 9676 2969 9682 2975 9695 3004 9680
      2997 9658 2996 9657
TIME...MOT...LOC 1903Z 201DEG 17KT 2978 9677

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, May 8, 2:41 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
241 PM CDT Mon May 8 2023

TXZ209-082030-
Fayette TX-
241 PM CDT Mon May 8 2023

...A strong thunderstorm will impact portions of eastern Fayette
County through 330 PM CDT...

At 240 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Weimar, or 9 miles southeast of La Grange, moving
north at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Grange, Fayetteville, Round Top, Swiss Alp, Dubina, Rutersville,
Warrenton, Waldeck, Rabbs Prairie, Ellinger, Walhalla, Willow
Springs, Ammannsville, Rek Hill, Mullins Prairie, Nechanitz and
Holman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2969 9682 2974 9695 3011 9686 3005 9662
      2996 9657
TIME...MOT...LOC 1940Z 198DEG 15KT 2981 9678

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Local storm report, May 8, 3:12 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
312 PM CDT MON MAY 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             ELLINGER                29.84N 96.71W
05/08/2023  E0.70 INCH       FAYETTE            TX   PUBLIC

            SOME HAILSTONES WERE SLIGHLY BIGGER AND
            SMALLER, BUT THE AVERAGE WAS DIME SIZE.

&&

BG
Local storm report, May 8, 3:46 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 PM CDT MON MAY 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             LA GRANGE               29.91N 96.88W
05/08/2023  E1.00 INCH       FAYETTE            TX   PUBLIC

            NICKEL TO QUARTER SIZE HAIL IN LA GRANGE.

&&

BF
Special weather statement, May 8, 4:02 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
402 PM CDT Mon May 8 2023

TXZ193-194-082145-
Bastrop TX-Lee TX-
402 PM CDT Mon May 8 2023

...A strong thunderstorm will impact portions of northeastern Bastrop
and central Lee Counties through 445 PM CDT...

At 402 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Smithville, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Giddings, Dime Box, Fedor, Paige, Lake Somerville State Park &
Trailway, Serbin, Northrup, Loebau, Hills, Leo, Lincoln, Manheim,
Blue and Buescher State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3028 9667 3025 9668 3025 9673 3021 9674
      3004 9702 3005 9703 3002 9706 3005 9717
      3040 9714 3034 9675 3032 9674 3032 9669
      3030 9667 3029 9664
TIME...MOT...LOC 2102Z 218DEG 17KT 3009 9704

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 9:52 PM CDTRiver Flood WarningEWXGoliad, Karnes22 hr
May 7, 10:21 PM CDTSpecial Weather StatementEWXVal Verde24 min
May 7, 11:22 PM CDTSpecial Weather StatementEWXDimmit38 min
May 8, 2:04 PM CDTSpecial Weather StatementEWXFayette41 min
May 8, 2:41 PM CDTSpecial Weather StatementEWXFayette49 min
May 8, 2:59 PM CDTSevere Thunderstorm WarningEWXFayette61 min
May 8, 3:49 PM CDTSevere Thunderstorm WarningEWXFayette, Lee56 min
May 8, 4:02 PM CDTSpecial Weather StatementEWXLee43 min
May 8, 4:28 PM CDTAreal Flood AdvisoryEWXFayette3 hr
May 8, 4:40 PM CDTSevere Thunderstorm WarningEWXFayette35 min
May 8, 4:48 PM CDTFlash Flood Warning Considerable damage threatEWXFayette3 hr
May 8, 4:50 PM CDTSpecial Weather StatementEWXBastrop, Lee55 min
May 8, 4:53 PM CDTSpecial Weather StatementEWXFayette22 min
May 8, 5:06 PM CDTSevere Thunderstorm WarningEWXFayette54 min
May 8, 5:31 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
May 8, 5:42 PM CDTFlash Flood Warning Considerable damage threatEWXFayette2 hr
May 8, 5:54 PM CDTSevere Thunderstorm WarningEWXFayette46 min
May 8, 6:05 PM CDTSpecial Weather StatementEWXBell40 min
May 8, 6:13 PM CDTSpecial Weather StatementEWXTravis47 min
May 8, 6:47 PM CDTSpecial Weather StatementEWXBurnet43 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.